# SDR 97ZZZM897

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: A5217207600400
- Condition: Loose
- Location: R-4 Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 22 - JFK-MIA - R-4 DOOR LIGHT CAME ON THE MASTER WARNING PANEL, WITH DIFFERENTIAL PRESSURE ABOVE 7 PSI.  LIGHT EXTINGUISHED ON DESCENT WITH PRESSURE LESS THAN 7 PSI.  CHECKED DOOR AND FOUND LOCK INDICATOR ONE HALF RED, AND ONE HALF GREEN, WITH THE HANDLE FLUSH.  FOUND UPPER LOCK SHAFT WITH LOOSE FASTENERS.  REMOVED AND REPLACED FOUR FASTENERS WITH ONE SIZE OVER, IAW 20-21-11.  PERFORMED DOOR ADJUSTMENT AND TEST IAW 52-10-00, OPERATION OF INDICATION SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
